Top answers from doctors based on your search:
Disclaimer

can prenatal vitamins delay your period

A 40-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
No: Taking prenatal vitamins should not alter your menstrual cycle.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 31-year-old female asked:
Dr. Edward Jacobs
45 years experience Obstetrics and Gynecology
Unlikely: But stress of any sort, including anxiety over getting pregnant, can delay your cycle. See your doctor for a pregnancy test. Taking a pre-natal vitam ... Read More
2
2 thanks
A 29-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
No: Vitamins do not have calories and do not contribute to one's weight gain or loss.
1
1 thank
A 54-year-old member asked:
Dr. Arthur Ollendorff
27 years experience Obstetrics and Gynecology
Prenatal vitamins: No. Prenatal vitamins should not effect a woman's period.
A 31-year-old female asked:
Dr. Pedro Cabrera
Specializes in Anesthesiology
Prenatal Vitamins: Women can take prenatal vitamins all the time as a matter of fact prenatal vitamins have increase Folic Acid and calcium in their component
1
1 thank
A 23-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Maybe: A urine pregnancy test, done correctly, gives a reliable result 3 weeks after sex (3 weeks after when conception might have occurred), or 1 week after ... Read More
A female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Need evaluation...: If you aren't pregnant already and are not having periods, you need to see your Ob/Gyn for an evaluation. There are a number of things and can preven ... Read More
A 31-year-old female asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Not likely: Consider the possibility that your pregnant.
1
1 thank
A 26-year-old female asked:
Dr. Liza Kunz
Dr. Liza Kunz answered
20 years experience Maternal-Fetal Medicine
No: Taking a multivitamin should not affect your cycle.
1
1 thank
A 26-year-old female asked:
Dr. Michael Traub
18 years experience Fertility Medicine
Time: The vitamins will not affect fertility, they do prevent some birth defects. Sometimes it just takes time. If you have been trying for a while certainl ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month